Show simple item record

dc.contributor.authorDhage, Bupurao C. ( )
dc.contributor.authorNtouyas, Sotiris ( Orcid Icon 0000-0002-7695-2118 )
dc.date.accessioned2021-07-15T17:49:36Z
dc.date.available2021-07-15T17:49:36Z
dc.date.issued2006-03-09
dc.identifier.citationDhage, B. C., & Ntouyas, S. K. (2006). Existence of solutions for discontinuous hyperbolic partial differential equations in Banach algebras. Electronic Journal of Differential Equations, 2006(28), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13901
dc.description.abstractIn this paper, we prove an existence theorem for hyperbolic differential equations in Banach algebras under Lipschitz and Caratheodory conditions. The existence of extremal solutions is also proved under certain monotonicity conditions.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectHyperbolic differential equationen_US
dc.subjectBanach algebrasen_US
dc.titleExistence of solutions for discontinuous hyperbolic partial differential equations in Banach algebrasen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record